# SDR UPS09554595

- Difficulty date: January 23, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOOR WEB CORRODED BS 532, LBL 53, WL 208.  REPAIRED PER ATS ENGINEERING 09-1308 DATED 2-3-09.
